# SDR UIEA200600147

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N409
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 25,763 hours, 3,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT T/E FLAP LOWER SKIN HAS A PUNCTURE MARK LOCATED 125 INCHES FROM I/B & 9 INCHES FWD OF AFT EDGE.  PUNCTURE MARKS REPAIRED IAW ATLAS AIR SRM 747-400F 57-53-01 PG 102 REF D & F REVISION 43 FIG 101.
